- -

Separation axioms in topological preordered spaces and the existence of continuous order-preserving functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Separation axioms in topological preordered spaces and the existence of continuous order-preserving functions

Show full item record

Bosi, G.; Isler, R. (2000). Separation axioms in topological preordered spaces and the existence of continuous order-preserving functions. Applied General Topology. 1(1):93-98. doi:10.4995/agt.2000.3026.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81898

Files in this item

Item Metadata

Title: Separation axioms in topological preordered spaces and the existence of continuous order-preserving functions
Author: Bosi, Gianni Isler, R.
Issued date:
Abstract:
[EN] We characterize the existence of a real continuous order-preserving function on a topological preordered space, under the hypotheses that the topological space is normal and the preorder satisfies a strong continuity ...[+]
Subjects: Topological preordered space , Decreasing scale , Order-preserving function
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2000.3026
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2000.3026
Type: Artículo

This item appears in the following Collection(s)

Show full item record